Advertisement

Sphères d’homologie rationnelle

d’après J. Barge, J. Lannes, F. Latour et P. Vogel
  • André Gramain
16, 17, 18 Novembre 1974
Part of the Lecture Notes in Mathematics book series (LNM, volume 514)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    J. ADAMS—On the group J(X) (IV), Topology, 4 (1966), 21–72.CrossRefGoogle Scholar
  2. [2]
    J. ALEXANDER, G. HAMRICK, J. VICK—Bilinear forms and cyclic group actions, Bull. A.M.S., 80 (1974), 730–734.zbMATHMathSciNetGoogle Scholar
  3. [3]
    J. BARGE, J. LANNES, F. LATOUR, P. VOGEL—Λ-sphères, Ann. Sc. E.N.S., 7 (1974), p. 463–506.zbMATHMathSciNetGoogle Scholar
  4. [4]
    R. BOTT—The stable homotopy of classical groups, Ann. of Maths., 70 (1959), 313–337.zbMATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    W. BROWDER—On the Kervaire invariant of framed manifolds and its generalization, Ann. of Maths., 90 (1969), 157–186.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    W. BROWDER—Manifolds and homotopy theory, in Manifolds Amsterdam 1970, Lecture Notes in Math. 197, Springer-Verlag, Berlin, 1971.Google Scholar
  7. [7]
    W. BROWDER—Surgery on simply connected manifolds, Ergebnisse, Springer-Verlag, 1972.Google Scholar
  8. [8]
    M. HIRSCH—Immersions of manifolds, Trans. A.M.S., 93 (1959), 242–276.zbMATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    F. HIRZEBRUCH—Neue topologische Methoden in der algebraischen Geometrie, Springer-Verlag, Berlin, 1962.zbMATHGoogle Scholar
  10. [10]
    F. HIRZEBRUCH, W. NEUMANN, S. KOH—Differentiable manifolds and quadratic forms, Dekker, New York, 1971.zbMATHGoogle Scholar
  11. [11]
    B. KEREKJARTO—Vorlesungen über Topologie, Springer-Verlag, Berlin, 1923.zbMATHGoogle Scholar
  12. [12]
    M. KERVAIRE, J. MILNOR—Groups of homotopy spheres (I). Ann. of Maths., 77 (1963), 504–507.zbMATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    J. MILNOR—On manifolds homeomorphic to the 7-sphere, Ann. of. Maths., 64 (1956), 339–405.MathSciNetCrossRefGoogle Scholar
  14. [14]
    J. MILNOR, D. HUSEMOLLER—Symmetric bilinear forms, Ergebnisse, Springer-Verlag, Berlin, 1973.zbMATHGoogle Scholar
  15. [15]
    C. ROURKE, D. SULLIVAN—On the Kervaire obstruction, Ann. of Maths., 94 (1971), 397–413.zbMATHMathSciNetCrossRefGoogle Scholar
  16. [16]
    S. SMALE—On the structure of manifolds, Amer. J. of Math., 84 (1962), 387–399.zbMATHMathSciNetCrossRefGoogle Scholar
  17. [17]
    P. A. SMITH—Fixed points of periodic transformations Appendix B in Algebraic Topology de S. Lefschetz, A.M.S., 1942.Google Scholar
  18. [18]
    R. STONG—Notes on cobordism theory, Princeton Univ. Press, 1968.Google Scholar
  19. [19]
    D. SULLIVAN—Geometric topology, Part I: Localization, periodicity and Galois symmetry, Preprint available from M.I.T., Cambridge, Mass. U.S.A. Voir aussi: Genetics of homotopy theory and the Adams conjecture, Ann. of Maths, 100 (1974), 1–79.Google Scholar

Copyright information

© N. Bourbaki 1976

Authors and Affiliations

  • André Gramain

There are no affiliations available

Personalised recommendations